# SDR QXEA0101065

- Difficulty date: June 25, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- Aircraft time: 25,123 hours, 35,119 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MFR - FLIGHT CREW REPORTED A STRONG HYDRAULIC SMELL IN THE CABIN AND FLIGHT COMPARTMENT DURING START UP. UPON INSPECTION, SMELL COULD NOT BE DUPLICATED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
